# SDR DXTA2023103099120

- Difficulty date: October 28, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 6,784 hours, 3,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 600319131
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR SEAL WILL SQUEAL AT A HIGH PITCH FROM APX 15,000 FT TO 24,000 FT  FROM 24,000 FT TO 27,000 FT SQUEAL GETS FAINT & STOPS   WITH NOISE CANCELING HEAD SETS ON AND CURTAIN CLOSED. DOOR SQUEAL IS LOUD   WHEN INTERCOM IS SELECTED ON. MICROPHONE PICKS UP SQUEAL & IT IS HAD TO COMMICATE AS THE SQEAL BLEEDS ONTO HEADSET   FO TRIED TO TROUBLE SHOOT.   NOISE APPEARS TO BE COMING FROM UPPER LT CORNER OF AIRSTAIRS WHEN DOOR IS CLOSED.  EVALUATE DOOR SEAL FOR NOISE ON CLIMB OUT   NO SQUEAL NOTED ON DESENDING OPERATIONS.   R & R MAIN DOOR SEAL IAW 52-11-28. OPERATIONAL CHECKS GOOD. NO HIGH PITCH SQUEALING NOTED.
